Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
22 p, 386.3 KB Five solved problems on radicals of ore extensions / Greenfeld, Be'eri (Bar Ilan University (Israel). Department of Mathematics) ; Smoktunowicz, Agata (University of Edinburgh. School of Mathematics) ; Ziembowski, Michal (Warsaw University of Technology (Polònia). Faculty of Mathematics and Information Science)
We answer several open questions and establish new results concerningdierential and skew polynomial ring extensions, with emphasis on radicals. In particular, we prove the following results. If R is prime radical and δ is a derivation of R, then the dierential polynomial ring R[X; δ] is locally nilpotent. [...]
2019 - 10.5565/PUBLMAT6321902
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 423-444 (Articles)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.